# SDR SIMA20140612001

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,412 hours, 26,914 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 78210011
- Part serial: 3599
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PACK OVERLOAD CLIMBING THRU 30,000 FT.  R & R OVER PRESS SW IAW AMM 21-51-06. OPERATIONS CHECKED GOOD.
